# SDR GTIA2016113001677

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 36,661 hours, 17,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR ASSIST BOTTLE AT LOW PRESSURE. SERVICED LT ENTRY DOOR ASSIST BOTTLE IAW AMM 52-10-00-614. OPS CHECK GOOD.
